# SDR 7C7A2023110400058

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 45,075 hours, 49,369 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Unknown
- Part time: 45,075 hours, 49,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION PANEL INOP.  R/R RELAY X-D4N OPS CHECK GOOD
